Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/65588
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Approach for maximizing chaotic mixing in microfluidic devices
Author: Balasuriya, S.
Citation: Physics of Fluids, 2005; 17(11):118103-1-118103-4
Publisher: Amer Inst Physics
Issue Date: 2005
ISSN: 1070-6631
1089-7666
Statement of
Responsibility: 
Sanjeeva Balasuriya
Rights: © 2005 American Institute of Physics
RMID: 0020104630
DOI: 10.1063/1.2042507
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.